# SDR SWIA200921387

- Difficulty date: January 30, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 13,960 hours, 12,493 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE THRUST MOUNT CORRODED.  SB COMPLIANCE, REPLACED PER AMM.
